# SDR HEEA098567

- Difficulty date: December 4, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N430XM
- Make and model: Bell 430
- Aircraft serial: 49073
- Aircraft time: 2,943 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 222375077113
- Part serial: 6071596
- Condition: Fluctuates
- Location: Nr 2 Eng Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT THE NR 2 ENGINE OIL PRESSURE FLUCTUATED BETWEEN 131-132 PSI.  RETURNED TO GRAND AISLE.  MAINTENANCE REPLACED THE NR 2 ENGINE OIL PRESSURE TRANSMITTER.
